Vol. 125, No. 2, 2000 · Contents

Jaroslav Jezek, Vaclav Slavik:
Random posets, lattices, and lattices terms

Jaroslav Jezek, Vaclav Slavik:
Incomparably continuable sets of semilattices

Jan Jakubik:
Nearly disjoint sequences in convergence $\ell$-groups

Jozef Dzurina, Bozena Mihalikova:
Oscillation criteria for second order neutral differential equations

Gary Chartrand, Michael Raines, Ping Zhang:
The directed distance dimension of oriented graphs

Ivan Chajda:
A note on congruence kernels in ortholattices

Gabriela Adamczyk:
On consequences of certain boundary conditions on the unit circle

Jan Chrastina:
Examples from the calculus of variations II. A degenerate problem

Takasi Kusano, Pavol Marusiak:
Asymptotic properties of solutions of second order quasilinear functional differential equations of neutral type

Ferdinand Gliviak:
On radially extremal graphs and digraphs, a survey

Stefan Tigan, I.M. Stancu-Minasian:
On Rohn's relative sensitivity coefficient of the optimal value for a linear-fractional program

Hans-Jürgen Engelbert, Jochen Wolf:
Dirichlet functions of reflected Brownian motion

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 4 February 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition